# SDR IXXA0500151S

- Difficulty date: February 25, 2005
- Submitted: December 10, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Dented
- Location: Xw 110.000
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT WING INBOARD FLAP UPPER AFT PLATING DENT DAMAGE AT STA XW 110.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF DAMAGED PLATING.  FABRICATED NEW PLATING AND FINGER DOUBLER.  CLEANED, TREATED AND PRIMED NEW PLATING INTERNAL PART.  BONDED FINGER DOUBLERS AND APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIRED PARTS IAW DC8 SRM 57-1-0 PG 1, 57-7-1 FIG 1 SH 1, 51-1-9A, 51-1-11, 51-1-21, 51-1-3, 51-3-0, 51-3-1.
